# SDR R61A201809301000

- Difficulty date: September 21, 2018
- Submitted: September 30, 2018
- Operation: Air carrier
- Aircraft: N882RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000255
- Aircraft time: 24,444 hours, 18,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR: COMPLIED WITH ETD2018-170-100804 REV A FOR REPAIR OF ELONGATED SCREW HOLE AT FR 17-18 AND STR 16R-17R. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
